# SDR AU961036

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 8692454
- Condition: Worn
- Location: Prop Cntrl Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER FEATHERING VALVE WORN IN ROLL PIN AREA OF THE REAR CLEVIS
